# SDR UIEA2021072801640

- Difficulty date: July 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- System (JASC): 4997 · APU System Wiring
- Part: Cap
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APU FAULT INDICATED ON START ATTEMPT. STATUS SCREEN SHOWS ADD OIL( SERVICED APU OIL IAW 49-27-00. SUSPECT OIL LEAKING PAST OIL FILL CAP. REMOVED AND REPLACE OIL FILL CAP IAW AMM 20-11-00. OPS CKS GOOD. )
